# SDR DALA13032920997

- Difficulty date: June 29, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 56,768 hours, 41,177 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE INSPECTION, THE FLOOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE AT ROW 20. MX ADJUSTED AND SECURED A LOOSE WIRING HARNESS IAW AMM 33-53 AND THE SYS CHECKED GOOD.
